# SDR ASAA2022090539819

- Difficulty date: September 5, 2022
- Submitted: September 8, 2022
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 49,678 hours, 14,470 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL ATTEMPTS TO MAKE/RECEIVE SAT CALLS BUT UNABLE TO HEAR DISPATCH ON BOTH 1 & 2, VOLUMES SET HIGH. DISPATCH HEARD ME. GROUNDED - YES. REF B737-800 FIM TASK 23-15-00-23-801, VERIFIED BOTH SATCOM OPS CHECKED LOUD AND CLEAR WITH DISPATCH DIR. NO DEFECTS HIST FOR LAST 30 DAYS.
